Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wait a second? Squiggles

Posted by Squiggles on November 7, 2006, at 8:39:58

In reply to Re: wait a second? linkadge, posted by Squiggles on November 6, 2006, at 15:56:00

BTW, do you know how high your mother's
blood levels were when she reached toxicity?
Was she taking other drugs? How was she
treated to bring the lithium levels back
to normal?

I hope she is OK now. As Dr. Kay Jamison
writes (and she herself has experienced
toxicity -- see "An Unquiet Mind") it is
a very dangerous state to be in.


Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:699922
URL: http://www.dr-bob.org/babble/20061104/msgs/701179.html